# SDR UALA2010071502532

- Difficulty date: July 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 40,611 hours, 15,844 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Discharged
- Location: Row 23 Seats Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF SPENT OXYGEN GENERATOR AT ROW 23 SEATS ABC.   DEFFERED PER MEL SEATS USEABLE. TEMPORARILY SECURED NEW GENERATOR IN MOUNTING CLAMP. ALL 4 O2 MASKS WERE REMOVED FROM THE AIRCRAFT. 4 NEW MASKS ON AOG S2057. NEW MEL REFERENCE IS 3521A. SEATS 23ABC ARE NOT USEABLE. 14JUL ORD INF-  :THE FOUR AOG'D MASKS WERE PLACED IN THE COCKPIT DUE TO AC GOING OTS TO THE HANGAR.  RE-INSTALLED (4 )MASK AND OXYGEN GENERATOR AT SEAT LOCATION 23-ABC, IAW MM.
